# SDR GTIA2024011937785

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 38,879 hours, 17,669 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

@ 6000 FWD FA CALLED AND SAID THERE WAS A SMELL IN CABIN CAPTS FO DID NOT SMELL AND THING FOLLOWED PROCEDURE AND FOUND THAT #1 PACK OFF ELIMINATED ODOR.-REF. LOG ITEMS 3314540-2, 3314541-2, 3314542-1 FOR FINDINGS & REPAIRS. THIS ACTIONS RETURN A/C TO SERV.
